On conditions for the complete continuity of certain multidimensional integral operators with homogeneous kernels
Doklady Akademii Nauk, Tome 197 (1971) no. 1, pp. 14-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_1_a2,
author = {B. M. Bilman},
title = {On conditions for the complete continuity of certain multidimensional integral operators with homogeneous kernels},
journal = {Doklady Akademii Nauk},
pages = {14--17},
year = {1971},
volume = {197},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_1_a2/}
}
TY - JOUR AU - B. M. Bilman TI - On conditions for the complete continuity of certain multidimensional integral operators with homogeneous kernels JO - Doklady Akademii Nauk PY - 1971 SP - 14 EP - 17 VL - 197 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1971_197_1_a2/ LA - ru ID - DAN_1971_197_1_a2 ER -
B. M. Bilman. On conditions for the complete continuity of certain multidimensional integral operators with homogeneous kernels. Doklady Akademii Nauk, Tome 197 (1971) no. 1, pp. 14-17. http://geodesic.mathdoc.fr/item/DAN_1971_197_1_a2/